MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA VECTRA GENISYS 4CH STIM PKG, US STD W/CART; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO, LLC CHATTANOOGA VECTRA GENISYS 4CH STIM PKG, US STD W/CART; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2798
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scarring (2061); Full thickness (Third Degree) Burn (2696)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the device failed during treatment, thereby causing the patient to sustain third-degree burns and irreparable scarring of the damaged tissue.Patient has reportedly required ongoing treatment, care, and surgery thereby adversely causing injuries to the patient's health, strength and activity, having sustained, inter alia, injuries to her body and other injuries.No further details are available at this time.

Brand Name
CHATTANOOGA VECTRA GENISYS 4CH STIM PKG, US STD W/CART
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8917026
Report Number9616086-2019-00058
Device Sequence Number11215518
Product Code IMG
UDI-Device Identifier00888912294768
UDI-Public00888912294768
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2798
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;